MAUDE Adverse Event Report: LIFECELL STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 20 X 20, FIRM; MESH, SURGICAL

LIFECELL STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 20 X 20, FIRM; MESH, SURGICAL
Catalog Number 2020002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Hernia (2240); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/19/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complaint related graft was not returned.No additional information is available at this time.If additional information is received a follow up will be filed.
 
Event or Problem Description
Company representative reports hernia revision on ()(6) 2013 using strattice.On (b)(6) 2013 patient was diagnosis with a midline infection secondary to the strattice.On (b)(6) 2015, patient was hospitalized for a recurrent hernia.Lot numbers remain unknown.
 
Additional Manufacturer Narrative
The previous submission was made with a blank g3 field.The g3 field for the previous submission is [enter aware date].The previous submission was made within 30 days of the date received by manufacturer.A capa is opened to address the issue.
 
Event or Problem Description
Follow up.Company representative reports hernia revision on (b)(6) 2013 using strattice.On (b)(6) 2013 patient was diagnosis with a midline infection secondary to the strattice.On (b)(6) 2015, patient was hospitalized for a recurrent hernia.Lot numbers remain unknown.
 
Additional Manufacturer Narrative
Review of the processing history records for lot sp100148 is as follows: pouch integrity inspection showed no significant bulges, holes, tears, wrinkles or physical defects.The lot was aseptically processed, terminally sterilized, and met qc release criteria.There were no processing deviations or nonconformances related to the nature of this complaint.As of 07/08/22, of the (b)(4) devices released to finished goods for lot sp100148, (b)(4) have been distributed, with (b)(4) have been reported as implanted.
 
Event or Problem Description
Additional information was reported to abbvie on june 22, 20022 reporting the lot number associated with this complaint (b)(4) implanted on (b)(6) 2014.

Brand Name
STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 20 X 20, FIRM
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
LIFECELL
one millennium way
branchburg NJ 08876
Manufacturer (Section G)
BRANCHBURG
one millennium way
branchburg NJ 08876
Manufacturer Contact
christopher belle
one millennium way
branchburg, NJ 08876
9089471470
MDR Report Key11853083
Report Number1000306051-2021-00043
Device Sequence Number3847067
Product Code FTM
UDI-Device Identifier00818410010140
UDI-Public00818410010140
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K070560
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/14/2016
Device Catalogue Number2020002
Device Lot NumberSP100148
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer04/21/2021
06/22/2022
Initial Report FDA Received Date05/19/2021
Supplement Report FDA Received Date07/07/2021
07/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale